Volume 6, Issue 16 (Spring 2012)                   IJT 2012, 6(16): 626-629 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sedighi I, Hossein F, Rezaei M, Benabbas R. Acute Intoxication by Transdermal Opium Application in Infants: Two Case Reports. IJT. 2012; 6 (16) :626-629
URL: http://ijt.arakmu.ac.ir/article-1-124-en.html
Department of Pediatric,Hamadan University of Medical sciences, Hamadan, Iran. , E-mail: sedighi@umsha.ac.ir
Abstract:   (7070 Views)
ABSTRACT
Background:
Acute opium intoxication is one of the most common causes of poisoning in children in Iran. Although most cases are accidental, traditional misuse of opium for symptomatic therapy of various childhood diseases also contributes to high rate of opium intoxication in Iran.
Cases: Here, we report two cases of opium intoxication in infants resulted from transdermal application of opium on burned skin. To our knowledge this is the first case report of intoxication from transdermal misuse of opium.
 Conclusion: Health care providers should be aware about signs and symptoms of opium intoxication in children. Opium intoxication should be suspected in each child with history of a recent burn injury that presented with decreased level of consciousness.
Full-Text [PDF 35 kb]   (2226 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2019 All Rights Reserved | Iranian Journal of Toxicology

Designed & Developed by : Yektaweb